메뉴 건너뛰기




Volumn 76, Issue 23, 1996, Pages 4372-4375

Anomalous diffusion properties of wave packets on quasiperiodic chains

Author keywords

[No Author keywords available]

Indexed keywords


EID: 4243811611     PISSN: 00319007     EISSN: 10797114     Source Type: Journal    
DOI: 10.1103/PhysRevLett.76.4372     Document Type: Article
Times cited : (134)

References (24)
  • 18
    • 0000167066 scopus 로고
    • PRBMDO
    • Q. Niu and F. Nori: Phys. Rev. B 42, 10 329 (1990). PRBMDO.
    • (1990) Phys. Rev. B , vol.42 , Issue.10 , pp. 329
    • Niu, Q.1    Nori, F.2
  • 22
    • 85035192141 scopus 로고    scopus 로고
    • to be published
    • F. Piéchon (to be published).
    • Piéchon, F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.